# SDR DLM88990335

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 9955842501
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NR 3 SLATS CAME TO HMV WITH BROKEN RIBS WHICH ASSIST IN HOLDING AND ADJUSTING THE SLAT POSITION ON THE A/C.  REPLACED SAME.
